RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1979, Volume 34, Issue 2(206), Pages 39–94 (Mi umn4043)  

This article is cited in 1 scientific paper (total in 1 paper)

On elementary properties of existentially closed system

V. Ya. Belyaev, M. A. Taitslin


Full text: PDF file (3812 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1979, 34:2, 43–107

Bibliographic databases:

UDC: 517.114+517.12
MSC: 18D15, 20M18, 16Bxx, 16Kxx
Received: 10.05.1976

Citation: V. Ya. Belyaev, M. A. Taitslin, “On elementary properties of existentially closed system”, Uspekhi Mat. Nauk, 34:2(206) (1979), 39–94; Russian Math. Surveys, 34:2 (1979), 43–107

Citation in format AMSBIB
\Bibitem{BelTai79}
\by V.~Ya.~Belyaev, M.~A.~Taitslin
\paper On~elementary properties of existentially closed system
\jour Uspekhi Mat. Nauk
\yr 1979
\vol 34
\issue 2(206)
\pages 39--94
\mathnet{http://mi.mathnet.ru/umn4043}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=535709}
\zmath{https://zbmath.org/?q=an:0413.03025|0428.03033}
\transl
\jour Russian Math. Surveys
\yr 1979
\vol 34
\issue 2
\pages 43--107
\crossref{https://doi.org/10.1070/RM1979v034n02ABEH002906}


Linking options:
  • http://mi.mathnet.ru/eng/umn4043
  • http://mi.mathnet.ru/eng/umn/v34/i2/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hans-Christian Mez, “Combinatorial extensions of radical, nil, and locally nilpotent algebras”, Journal of Algebra, 97:1 (1985), 221  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:248
    Full text:169
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019